# SDR UIEA2017092901899

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,875 hours, 17,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, THE EXTERIOR EMERGENCY LIGHTS FOUND INOPERATIVE. L1 AND GROUND FLOOD AFT OF RIGHT FLAP.  REPLACED THE LAMPS.  NORMAL OPS IAW AMM 33-52-10.
